Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mt169

diane 35 and accutane

Recommended Posts

Hey everyone, okay so i finished accutane about 3 months ago and it was a 6 month course

with success, but i was also on diane 35 at the same time. I discontinued my diane 35 about a month after the accutane course was finished and im terrified all my acne will come back due to stopping the birthcontrol! does anyone have any information as to what may happen and what i should do. please reply ;)

Edited by mt169

Share this post


Link to post
Share on other sites

Hi there. Oh gosh...I want to move your post to the Accutane forum, but then again you might get more traffic in the hormonal section. Please PM me if you don't get many responses here and I'll move this so you can get more feedback.

Share this post


Link to post
Share on other sites

Let's see if you get more responses here. :) You might be able to find similar threads using the search function, too. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×